American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. A. Pfaltzgraff. Quasiconformal extension of holomorphic mappings of a ball in $C^n$. Bull. Amer. Math. Soc. 80 (1974) 543-544. MR 0335843.
Abstract, references, and article information   
View Article: PDF

[2] Myung H. Kwack. Mappings into hyperbolic spaces. Bull. Amer. Math. Soc. 79 (1973) 695-697. MR 0320369.
Abstract, references, and article information   
View Article: PDF

[3] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1